# SDR SWAA2022021508177

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STA 727D + 5' FLOOR SUPPORT TRANSITION STRIP PLATE IS CORRODED INCLUDING NUTPLATES / REPLACED AFT CARGO STA 727D + 5 FLOOR TRANSITION PLATE IAW BOEING DWG 146A7500 REV C P/N 146A9401-8 A TAG A83102
